# SDR 98ZZZX3283

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6048N
- Make and model: Cessna T210N
- Aircraft serial: 21062916
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 1241150207
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR P/N 121150-207 DELAMINATED AND SKIN RIPPED OFF IN CRUISE FLIGHT HITTING THE LEFT SIDE OF HORIZONTAL STABILZER DENTING LEADING EDGE AND PUTTING A HOLE IN TOP OF HORIZONTAL STABILIZER.  ALL GEAR DOORS WERE REPLACED WITH SERVICEABLE DOOR AT TACH TIME OF 1,066.0, TTIS 1,577.0 ON 7-29-96.  THE RT DOOR HAD SPOT WELDS AROUND SKIN, LT WAS NOT SPOT WELDED, LAMINATED TOGETHER ONLY.
